IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Information Networks (IN) [schedule] [select]
Chair Hiroshi Saito
Vice Chair Hiroyuki Morikawa
Secretary Kiyohito Yoshihara, Motonori Nakamura
Assistant Kenji Hori

Technical Committee on Mobile Multimedia Communications (MoMuC)
Chair Wataru Kameyama
Vice Chair Tomoyuki Ooya
Secretary Ryoichi Shinkuma, Toshihiro Suzuki
Assistant Daisuke Morikawa, Masato Saito

Conference Date Thu, Nov 16, 2006 10:40 - 18:05
Fri, Nov 17, 2006 09:30 - 16:40
Topics FMC, Mobile Network, Home Network, etc. 
Conference Place  
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Thu, Nov 16 AM 
10:40 - 12:00
(1)
IN
10:40-11:00 Multicast Tree Construction with Bandwidth Reservation in Overlay Networks IN2006-89 Hirokazu Obata, Hiroaki Higaki (TDU)
(2)
IN
11:00-11:20 Proposal and Evaluation of Multi-Point Surveillance algorithm for Moving Target in Wireless Sensor Networks IN2006-90 Hirofumi Ueda, Kazuya Tsukamoto, Hitomi Tamura, Kenji Kawahara, Yuji Oie (KIT), Tatsuya Suda (UCI)
(3)
IN
11:20-11:40 Proposal of a Technique for Improving Robustness of Data Transfer Protocol XCP IN2006-91 Yusuke Sakumoto, Hiroyuki Ohsaki, Makoto Imase (Osaka Univ.)
(4)
IN
11:40-12:00 Performance of overlay routing and IP routing in Power-Law networks IN2006-92 Ryota Fukumoto, Shin'ichi Arakawa, Masayuki Murata (Osaka Univ.)
  12:00-12:50 Lunch ( 50 min. )
Thu, Nov 16 PM 
12:50 - 14:10
(5)
IN
12:50-13:10 Performance Evaluation of a Multi-Stage Network Anomaly Detection Scheme for Decreasing the False-Positive Rate against a Large Number of Simultaneous, Unknown Events IN2006-93 Tutomu Murase (NEC), Yukinobu Fukushima (Okayama Univ.), Masayoshi Kobayashi (NEC), Hiroki Fujiwara, Tokumi Yokohira (Okayama Univ.)
(6)
IN
13:10-13:30 Detecting Unusual Events in Ubiquitous Sensor Environments using Bayesian Networks and Nonparametric Regression IN2006-94 Sunyong Kim, Masakatsu Ohta, Mitsuo Teramoto (NTT)
(7)
IN
13:30-13:50 A Study on Context Interpreter and its Application IN2006-95 Masatoshi Kawarasaki, Nobuaki Miura (Tsukuba Univ.)
(8)
IN
13:50-14:10 A Study of Location Information Platform realising Self-Information Control IN2006-96 Satoko Natsubori, Masatoshi Kawarasaki (Tsukuba Univ.)
  14:10-14:20 Break ( 10 min. )
Thu, Nov 16 PM 
14:20 - 15:20
(9)
IN
14:20-14:40 Considering Safety in Integrated Services in Home Network System IN2006-97 Ben Yan, Masahide Nakamura (NAIST), Lydie du Bousquet (IMAG), Ken-ichi Matsumoto (NAIST)
(10)
IN
14:40-15:00 Design and Implementation of Low Cost TCP/IP Protocol Stack and Its Performance Evaluation IN2006-98 Akihiro Shiozu, Koki Abe (UEC)
(11)
IN
15:00-15:20 Interaction between Contents and net-enabled Devices for HD DVD IN2006-99 Yoshiki Terashima, Keiichi Teramoto (TOSHIBA Corporate R&D Center)
  15:20-15:30 Break ( 10 min. )
Thu, Nov 16 PM 
15:30 - 17:10
(12)
MoNA
15:30-15:50 [Encouragement Talk]
Modeling of User Utility and Cost for Position Control in Mobile Services and Its Application MoMuC2006-53
Tomoo Kangawa, Ryoichi Shinkuma, Tatsuro Takahashi (Kyoto Univ.)
(13)
MoNA
15:50-16:10 A routing method providing per-node energy fairness over mobile ad-hoc network MoMuC2006-54 Takamichi Miyata, Chang, Yoon Ha, Kenta Yasukawa, Katsunori Yamaoka (Tokyo Tech.)
(14)
MoNA
16:10-16:30 An Authentication Method Using Location and Speed Information for Mobile Users MoMuC2006-55 Masateru Tsunoda, Kyohei Fushida, Kohei Mitsui, Yasutaka Kamei, Keita Goto, Masahide Nakamura, Ken-ichi Matsumoto (NAIST)
(15)
MoNA
16:30-16:50 Implementation and Trial of Lifelog System based on Mobile RFID Reader MoMuC2006-56 Nobuhide Kotsuka, Masaru Honjo, Atsunori Minamikawa, Daisuke Morikawa, Satoshi Nishiyama, Masayoshi Ohashi (KDDI)
(16)
MoNA
16:50-17:10 Investigation of the trade-off between the reduced delay jitter and the increased traffic load due to the multipath forwarding MoMuC2006-57 Takafumi Okuyama, Kenta Yasukawa, Katsunori Yamaoka (Tokyo Tech)
  17:10-17:20 Break ( 10 min. )
Thu, Nov 16 PM 
17:20 - 18:05
(17) 17:20-18:05 [Invited Talk]
Current status of Homenetworking systems IN2006-100 MoMuC2006-58
Yasuo Tan (JAIST)
Fri, Nov 17 AM 
09:30 - 10:50
(18)
IN
09:30-09:50 Pico-cell in Microcell to avoid local congestion IN2006-101 Takahiko Yamada, Yuusuke Kohara, Tomoyuki Izumi, Phan Thanh Hoa (Ritsumeikan Univ.)
(19)
IN
09:50-10:10 Implementation of Handover Management based on Frame Retransmission for VoWLAN IN2006-102 Yuzo Taenaka, Shigeru Kashihara (NAIST), Kazuya Tsukamoto (KIT), Youki Kadobayashi (NAIST), Yuji Oie (KIT)
(20)
IN
10:10-10:30 On the use of Manchester violation test in anti-collision mechanism IN2006-103 Yee-Loo Foo, Hiroyuki Morikawa (Univ. of Tokyo)
(21)
IN
10:30-10:50 The time slot assignment method considering the interference among the communication flows for TDMA-based bandwidth reservation in wireless mesh networks IN2006-104 Kentaro Saito, Masaya Nakayama (Univ. of Tokyo)
  10:50-11:00 Break ( 10 min. )
Fri, Nov 17 AM 
11:00 - 12:00
(22) 11:00-12:00 [Tutorial Lecture]
The Latest Technology Trend on Digital Appliances-connected Home Networks IN2006-105 MoMuC2006-59
Shiro Sakata (Graduat School of Science and Technology, Chiba University)
  12:00-13:00 Lunch ( 60 min. )
Fri, Nov 17 PM 
13:00 - 14:00
(23) 13:00-14:00 [Tutorial Lecture]
Trend of Wireless LAN in IEEE802.11 IN2006-106 MoMuC2006-60
Masakatsu Ogawa, Yusuke Asai (NTT), Satoru Aikawa (University of Hyogo)
  14:00-14:10 Break ( 10 min. )
Fri, Nov 17 PM 
14:10 - 15:30
(24)
IN
14:10-14:30 Location-based Mobility-aware Reliable Ad Hoc Network Routing Protocol IN2006-107 Shuji Masuda, Nobuyuki Hagiya, Shiro Sakata (Chiba Univ.)
(25)
IN
14:30-14:50 Reduction of Link Disconnection and Lengthening of Route Expiration Time for Location-aware Ad Hoc Networks IN2006-108 Taichi Matsuo, Yu Yamashita, Shuji Masuda, Shiro Sakata (Chiba Univ.)
(26)
IN
14:50-15:10 On Optimum Device Distribution in ZigBee Sensor Network as a Home Network IN2006-109 Kazunori Furuhata, Kohei Yuasa, Shiro Sakata (Chiba Univ.), Ryota Kawamoto, Takumi Emori (Alpha Systems Inc.)
(27)
IN
15:10-15:30 DLNA/UPnP-ZigBee Gateway controlled Sensor Data Gathering Scheme for Home Networks IN2006-110 Kouhei Yuasa (Chiba Univ.), Ryota Kawamoto (Alpha Systems), Kazunori Furuhata (Chiba Univ.), Takumi Emori (Alpha Systems), Shiro Sakata (Chiba Univ.)
  15:30-15:40 Break ( 10 min. )
Fri, Nov 17 PM 
15:40 - 16:40
(28)
IN
15:40-16:00 Forward-Type Wireless Channel Reservation Protocol for Mobile Ad-Hoc Networks IN2006-111 Masakazu Ono, Takeshi Kato, Hiroaki Higaki (TDU)
(29)
IN
16:00-16:20 Dynamic Route Modification based on Surrogate Retransmission in Wireless Multihop Communication IN2006-112 Mina Shimada, Hiroaki Higaki (TDU)
(30)
IN
16:20-16:40 Reduction of Location Acquisition Overhead in COMPASS Routing Protocol IN2006-113 Mika Watanabe, Hiroaki Higaki (TDU)

Contact Address and Latest Schedule Information
IN Technical Committee on Information Networks (IN)   [Latest Schedule]
Contact Address Kiyohito Yoshihara (KDDI R&D Laboratories)
2-1-15, Ohara Fujimino-shi Saitama 356-8502 Japan
TEL +81-49-278-7330, FAX +81-49-278-7510
E-:in_-n 
MoMuC Technical Committee on Mobile Multimedia Communications (MoMuC)   
Contact Address Ryoichi Shinkuma (Kyoto Univ.)
TEL 075-753-3556, FAX 075-753-4986
E-:nik-u
Toshihiro Suzuki (NTT DoCoMo)
TEL 046-840-3031, FAX 046-840-3723
E-:t 


Last modified: 2006-10-21 09:16:06


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to IN Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan